# SDR MALA000131

- Difficulty date: January 31, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3212 - MAIN DOOR HANDLE LIGHT ILLUMINATED.  MAINTENANCE INSPECTED ALIGNMENT MARKS TO BE ALIGNED WITH DOOR CLOSED.  ALL DOOR ANNUNCIATION TO OPERATE NORMALLY MAIN DOOR AND DOOR HANDLE LUBED SWITCHES AND CLEANED.  ALL CHECKS GOOD.  (M)
